# SDR AALA202103289006

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 446 hours, 141 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY SMOKE LAVATORY A SMOKE INDICATION.TROUBLESHOOT REFERENCE TSM 26-17-00-810-804-A AND FOUND NO INDICIATIONS OF FIRE OR SMOKE.
